Discussions By Condition: Gastrointestinal conditions

Stomach Issues

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Anonymous
  • September 15, 2010
  • 01:13 AM

I am 26 and I have had stomach issues but recently nothing as bad as what I feel the last 3 days. I have read all the responses and wonder if this will go away. I just started Wellbutrin 2 weeks ago. Has anyone been an an antidepressant? Maybe this hurts the digestive tract in some way? I have PCOS, no diabetes. I have been feeling like Im starving but I am not hungry. I am just feeling excessive stomach acid and feeling nauseous and like Im having stabbing stomach pains here and there. I get bloated very easily and have been avoiding the foods that usually irritate my stomach. I have had upper GI's and nothing. I have taken Prilosec and nothing. I dont know what else to do. I dont know if this is caffeine related from exposure to caffeine or diet soda over the years. But I really feel like there is no end to this problem!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?